# SDR SWAA2016111409699

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 69,762 hours, 55,946 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6567380
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE HANDLE COVER OUT OF POSITION.  REPOSITIONED COVER PER MM.
